# SDR AALA2019120659012

- Difficulty date: December 3, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 31,907 hours, 12,941 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7603 · Power Lever
- Part: Engine
- Condition: Slow
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS FROM SHORTLY AFTER T/O UNTIL 18,000 LEFT ENGINE COMMANDED THRUST WAS 2-3% BELOW N1 COMMANDED THRUST SECTOR. GAP SLOWLY DECREASED UNTIL ALL NORMAL AT 18,000 FT. MAINTENANCE PERFORMED ENGINE ACCELERATION CHECK IAW AMM 71-00-00. BOTH ENGINES SPOOLED UP QUICKLY AND THROTTLES ALIGNED. NO FAULTS NOTED AT THIS TIME.
